Posted by: IZZY MALLIE | 2009-08-22

What Now?

Sorry for the Afrikaans previous. Basically the story is as follows: We are now married for 9 years, and I am quite frankly tired of the emotional abuse, coping with his numerous " female FRIENDS"  and his rudeness. I do not have concrete proof that he has had an affair, as he just claims " FRIENDSHIP" . Now he wants to force me to go on schedule 5 medication, the same medication that docters prescribe for Bipolar patients. I do not want to go on the medication and thinks he want to use it against me, should I decide to divorce him. This will give him the benefit of the doubt and he will get our 2 children.
Am I allowed to claim housing, transport ect, should I file for divorce without proof of infedelity?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDivorce support expert

Hi Izzy, thank you for your fluency in English. I'm the one apologising for not being able to accommodate you in your language of choice :o)

Emotional abuse is a very real and often unacknowledged abuse because there is no black eye or broken ribs to show for, but the consequences are as devastating and painful.
it sounds like you are about to take back control of your life. It is a very empowering feeling yet scary at the same time. You are right to resist being asked to go on medication, let alone such hard medication. Being medicated should never be taken lightly, but you know what is right for you.

For the legal aspect of the situation, pls get in touch for a legal referral:

Warmest regards


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.